# SDR YENA2007070

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 13,617 hours, 4,584 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Power Cable
- Condition: Faulty
- Location: Cabin
- Part time: 28 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 728, APPROX 8 AM, BQN TO JFK - ELECTRICAL/SMOKE ODOR AT ROW 24/25.  SMELL CEASED WHEN TV'S WERE SHUT OFF.  PERFORMED TSM 23-39-00-810-801 PROCEDURE.  FOUND VDU CABLE ON SEB AT 23DEF WHICH POWERS THE VDU'S ON ROW 24DEF TO BE AT FAULT.  CONNECTOR CONTAINS LIQUID RESIDUE AND REQUIRES MAINTENANCE.  REMOVED AND REPLACED VDU CABLE AT 23DEF AND SEB AT 23E AS PRECAUTIONARY MEASURE.  PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW 23-39-00 PG 5043-5045.  SYSTEM OPS OK IAW 23-39-00.
